# SDR A6WA202301208437

- Difficulty date: November 30, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Part serial: NSN
- Condition: Corroded
- Location: Pax Door
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR AFT ANCHOR FITTING, PLATE AND COVER AT BS 349, WL 75. AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED PAX DOOR AFT ANCHOR FITTING,  PLATE, AND COVER.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW  AMM 52-11-17-400-804, REV 66, ADJUSTMENT IAW  AMM 52-11-17-820-802, REV 66.
